# SDR UALA2011091905030

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 365 CORRODED AT BL 0 TO RBL 67.  REMOVED CORROSION & FOUND MATERIAL LOSS TO UPR CHORD 'T' CHORD TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF UPR 'T' CHORD FROM LBL 10 TO TO RBL 68.  FABRICATED & INSTALLED REPAIR ANGLES, STRAPS AND 'T' CHORD REF SRM.
